Panadol Osteo 96 caplets

For the effective relief of persistent pain associated with Osteoarthritis.

$6.99

SAVE $3.00 OFF RRP

Description and use

Each capsule shaped tablet (caplet) contains Paracetamol 665mg. No gluten, lactose or sugar. Panadol Osteo is a sustained release formulation that provides effective relief from persistent pain for up to 8 hours. Suitable for- People with stomach ulcers, Breast feeding mothers, Asthmatics sensitive to Aspirin and NSAIDS.

Dosage

Age- 12 years to Adult - 2 Caplets Swallowed whole with water three times a day every 6-8 hours (maximum 6 caplets in 24 hours) Doses should be equally spaced throughout the day. Can be taken with or without food. The caplets must not be crushed.

Active Ingredients

Paracetamol,

Storage and Disposal

Store Below 30°C.

Warnings

Do Not Use - More frequently than every 6 hours, If using other medicines containing paracetamol, If any of the seals on this pack are broken, If the package use by date has expired, For children below the age of 12 years, For more than 48 hours for children aged 12- 17 except on medical advice. For more than a few days at a time in adults except on medical advice. Keep to the recommended dose-If an overdose is taken or suspected, ring the Poisons Information Centre on 131126 or go to the hospital immediately even if you feel well because of the risk of delayed, serious liver damage if left untreated.

You May Also Like